# SDR DL72W954556

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C-1 LETTER CHECK, .25 INCH CRACK IN SLAT COVE SKIN ATTACH ANGLE BELOW THE ANTI-ICE DUCT, NR 2 SLAT.  REPAIRED PER MM 57-54-0.
